# SDR QXEA9600056

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 3442 · Weather Radar System
- Part: Radar Unit
- Part number: 071131313
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - BURNT WIRE ODOR COMING FROM COCKPIT.  RADAR GRAPHICS UNIT REPLACED FOR BURNT SMELL.  RADAR GRAPHICS UNIT OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
